# SDR DXTA202401100786

- Difficulty date: October 7, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 5,788 hours, 3,772 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 99146502
- Part serial: 0463
- Condition: Defective
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE N AMBER CAS: AFTER TAKEOFF THE NOSE GEAR DID NOT RETRACT. THE MAIN GEAR CAME UP AND INDICATED UP. THE QRH DIRECTED THE HANDLE TO BE PLACED IN THE DOWN POSITION (THEN ALL THE GEAR WAS DOWN AND THREE GREEN WAS INDICATED) THEN TO PULL THE BLOW DOWN BOTTLE HANDLE. THERE WAS NO ADVERSE AFFECT ON LANDING OR WITH TAXIING. CORRECTIVE ACTION: REPLACED NLG POWER STEERING SYSTEM. OPS CHECK GOOD. IAW CE-680A AMM 32-30-00.
